# SDR REXA2018101800964

- Difficulty date: October 12, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,568 hours, 17,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1100LH07
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMERIOUS EMERGENCY PATH LIGHTING STRIPS WORN/CRACKED. REPLACED NUMEROUS EMERGENCY PATH LIGHTING IAW AMM 33-51-01-000 
-801-A21 AND AMM 33-51-01-400-801-A21.
